# SDR CALA9801609

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 21R CORRODED BETWEEN STA 360 AND 380.  THE CORRODED AREA WAS CUT OUT AND A STRINGER REPAIR WAS INSTALLED IAW SRM 53-10-3 AND 53-10-4.
